Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2015, Vol. 24 Issue (5): 050202    DOI: 10.1088/1674-1056/24/5/050202
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Generalized symmetries of an N=1 supersymmetric Boiti–Leon–Manna–Pempinelli system
Wang Jian-Yonga b, Tang Xiao-Yanc d, Liang Zu-Fenge, Lou Sen-Yuef g
a Department of Mathematics and Physics, Quzhou University, Quzhou 324000, China;
b Department of Physics and Astronomy, Shanghai Jiao Tong University, Shanghai 200240, China;
c Institute of Systems Science, East China Normal University, Shanghai 200241, China;
d The Abdus Salam International Center for Theoretical Physics, Trieste 34100, Italy;
e Department of Physics, Hangzhou Normal University, Hangzhou 310036, China;
f Ningbo Collabrative Innovation Center of Nonlinear Harzard System of Ocean and Atmosphere, Ningbo University, Ningbo 315211, China;
g Shanghai Key Laboratory of Trustworthy Computing, East China Normal University, Shanghai 200062, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: